# SDR 04202006C

- Difficulty date: April 16, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 33,223 hours, 34,071 cycles
- Engine: Ge CT79B
- Engine time: 24,213 hours, 25,498 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: 785380
- Condition: Faulty
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RT ENGINE NOT MAKING T/O POWER.  R&R RT ENGINE IAW 71-00-01S.  OPS CHECK GOOD.
